Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 100, NWS St. Louis, MO

May 8, 2009Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at May 8, 2009, 9:39 PM CDT for Gasconade County, Montgomery County, Missouri. It took effect at May 9, 2009, 8:42 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 8, 2009, 9:39 PM CDT (02:39 UTC)
In effect from
May 9, 2009, 8:42 AM CDT
Expired
May 9, 2009, 9:32 PM CDT
In force
13 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7).

Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 8, 6:50 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 8, 6:50 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT FRI MAY 8 2009

.DISCUSSION...
/248 PM CDT FRI MAY 8 2009/
FORECAST AREA HAS CLEARED OFF EARLY THIS AFTERNOON AS STORMS/MCV
HAVE EXITED REGION. IN THE MEANTIME...MAIN SHORTWAVE MOVING INTO
IOWA WILL SLIDE JUST NORTH OF FORECAST AREA...SO FEEL THAT PCPN
CHANCES WITH IT WILL REMAIN NORTH OF AREA. DRY AND COOLER CONDITIONS
TO PERSIST THROUGH SATURDAY NIGHT. WILL SEE LOWS IN THE UPPER 40S TO
MID 50S TONIGHT ...HIGHS ON SATURDAY IN THE MID TO UPPER 60S...AND
LOWS IN THE MID TO UPPER 40S SATURDAY NIGHT.

AS HAS BEEN THE CASE WITH SYSTEMS OVER OUR AREA LATELY...BOUNDARY TO
GET HUNG UP FOR AWHILE SOUTH OF MO. MODELS CONTINUE TO INDICATE
ANOTHER WAVE ALONG THE BOUNDARY APPROACHING THE REGION ON MOTHERS
DAY...SO KEPT CHANCE/SLIGHT CHANCE POPS DURING THE DAY...BEFORE
DRYING EVERYONE OUT FOR THE BEGINNING OF THE WORK WEEK. MOTHERS DAY
WILL BE COOL WITH HIGHS IN THE MID TO UPPER 60S.

FOR THE REMAINDER OF THE EXTENDED PERIOD...RIDGE BEGINS TO MOVE OFF
TO THE EAST ON TUESDAY...ALLOWING SOUTHERLY FLOW TO RETURN ONCE
AGAIN. RAIN CHANCES RETURN TUESDAY NIGHT AS A WARM FRONT LIFTS
THROUGH REGION AHEAD OF NEXT WEATHER SYSTEM WHICH WILL SLIDE THROUGH
WEDNESDAY AND WEDNESDAY NIGHT...WITH RAIN CHANCES LINGERING THROUGH
THURSDAY NIGHT.

AS FOR TEMPERATURES THROUGH THE FORECAST PERIOD...MINOR ADJUSTMENTS
TO GOING FORECAST WITH TEMPERATURES WARMING BACK UP INTO THE MID
70S TO AROUND 80 BY WEDNESDAY...JUST AHEAD OF NEXT FRONTAL BOUNDARY
...THEN COOL BACK DOWN A LITTLE AFTER THAT.

BYRD

&&

.AVIATION...
/643 PM CDT FRI MAY 8 2009/
FOR THE 00Z TAFS...MAIN ISSUE TONIGHT IS COLD FRONT ARRIVAL AND
SCT CONVECTION ALONG FRONT. HAVE PUT TEMPO IN UIN AND CB IN COU.
SOME QUESTION AS TO WHETHER STORMS WILL MAKE IT TO STL. CWSU
THINKING IS THAT STORMS WILL DISSIPATE AFTER SUNSET AND NOT MAKE
IT TO STL. HOWEVER THERE IS STRONG CONVERGENGE ALONG THE FRONT SO
THEY MIGHT SURVIVE. HAVE LEFT OUT FOR NOW AND WILL WATCH CLOSELY.
OTHERWISE WINDS BEHIIND FRONT ARE STRONGER THAN GUIDANCE INDICATES
SO HAVE STEPPED THEM UP. WINDS SHOULD BE STRONG ENOUGH TO PREVENT
FOG FORMATION.

JPK

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 8, 6:10 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
610 PM CDT FRI MAY 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
610 PM CDT FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHEAST MISSOURI AND
WEST CENTRAL ILLINOIS THIS EVENING AHEAD OF A COLD FRONT. SMALL
HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STRONGER
THUNDERSTORMS.

MODERATE TO MAJOR FLOODING CONTINUES ALONG PARTS OF THE ILLINOIS
RIVER...WITH MODERATE FLOODING AT CHESTER ON THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT THROUGH
THURSDAY NIGHT ACROSS MUCH OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG PARTS OF THE
ILLINOIS RIVER...WITH MODERATE FLOODING AT CHESTER ON THE
MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, May 8, 4:17 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1155 AM     TSTM WND DMG     1 E PARK HILLS          37.85N  90.51W
05/08/2009                   ST. FRANCOIS       MO   TRAINED SPOTTER

            AT INTERSECTION OF HIGHWAY 67 AND ROSENER ROAD ...
            POWER LINES DOWN.

&&

EVENT NUMBER LSX0901895

SIPPRELL
Local storm report, May 8, 4:18 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     5 E FREDERICKTOWN       37.56N  90.21W
05/08/2009                   MADISON            MO   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY 72 AND HIGHWAY F ...
            SEVERAL HOUSES DAMAGED ALONG WITH TREES DOWN.

&&

EVENT NUMBER LSX0901896

SIPPRELL
Local storm report, May 8, 4:19 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     3 E KNOB LICK           37.68N  90.33W
05/08/2009                   ST. FRANCOIS       MO   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY OO AND HIGHWAY T ...
            TREES DOWN CLOSING THE INTERSECTION.

&&

EVENT NUMBER LSX0901897

SIPPRELL
Local storm report, May 8, 4:29 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0758 AM     HAIL             5 S BLAND               38.23N  91.63W
05/08/2009  E1.50 INCH       GASCONADE          MO   TRAINED SPOTTER

0800 AM     HAIL             7 SSE BLAND             38.21N  91.58W
05/08/2009  E1.75 INCH       GASCONADE          MO   TRAINED SPOTTER

0814 AM     HAIL             2 N CUBA                38.09N  91.40W
05/08/2009  E1.00 INCH       CRAWFORD           MO   TRAINED SPOTTER

0815 AM     HAIL             1 W BOURBON             38.15N  91.27W
05/08/2009  E1.00 INCH       CRAWFORD           MO   TRAINED SPOTTER

            AT HIGHWAY 44 MILE MARKER 217

0820 AM     HAIL             BOURBON                 38.15N  91.25W
05/08/2009  E1.00 INCH       CRAWFORD           MO   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED 1.00 INCH HAIL.

0850 AM     FLASH FLOOD      9 ENE FREEBURG          38.37N  91.77W
05/08/2009                   OSAGE              MO   LAW ENFORCEMENT

            TWO FEET OF WATER OVER HIGHWAY 89...4 MILES NORTH OF
            BELLE.

0905 AM     HAIL             VIBURNUM                37.72N  91.13W
05/08/2009  E1.00 INCH       IRON               MO   TRAINED SPOTTER

0934 AM     HAIL             POTOSI                  37.94N  90.78W
05/08/2009  E2.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

            TRAINED SPOTTER IN POTOSI REPORTED BASEBALL SIZE HAIL
            AT THIS TTIME (9...35 AM CDT)

1002 AM     HAIL             2 S BONNE TERRE         37.89N  90.55W
05/08/2009  E0.70 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            SPORATIC HAIL

1005 AM     HEAVY RAIN       7 S BLAND               38.20N  91.63W
05/08/2009  M4.20 INCH       GASCONADE          MO   TRAINED SPOTTER

            TOTAL ACCUMULATION SINCE LATE YESTERDAY.

1010 AM     TSTM WND DMG     5 W ELLINGTON           37.24N  91.06W
05/08/2009                   REYNOLDS           MO   TRAINED SPOTTER

            ALONG HIGHWAY F ... LARGE TREES DOWN ALONG WITH POWER
            POLES ... DETACHED GARAGE SEVERELY DAMAGE.

1015 AM     HAIL             BONNE TERRE             37.92N  90.55W
05/08/2009  E0.75 INCH       ST. FRANCOIS       MO   AMATEUR RADIO

            PENNY SIZE HAIL REPORTED 5 MILES NORTH OF BONNE TERRE
            REPORTED BY AMATEUR RADIO OPERATOR

1030 AM     TSTM WND GST     ELLINGTON               37.24N  90.97W
05/08/2009  M60 MPH          REYNOLDS           MO   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREE DAMAGE OVER REYNOLDS COUNTY MO

1036 AM     HAIL             BLOOMSDALE              38.01N  90.22W
05/08/2009  E0.70 INCH       STE. GENEVIEVE     MO   TRAINED SPOTTER

1039 AM     HAIL             5 W STE. GENEVIEVE      37.97N  90.14W
05/08/2009  E1.25 INCH       STE. GENEVIEVE     MO   AMATEUR RADIO

            REPORTED BY AMATEUR RADIO OPERATOR

1045 AM     TSTM WND DMG     6 N REDFORD             37.41N  90.90W
05/08/2009                   REYNOLDS           MO   TRAINED SPOTTER

            NUMEROUS TREES BLOWN DOWN BY HIGH WINDS.

1050 AM     HAIL             1 W MODOC               38.05N  90.06W
05/08/2009  E1.50 INCH       RANDOLPH           IL   TRAINED SPOTTER

1050 AM     TSTM WND DMG     2 W BONNE TERRE         37.92N  90.59W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            SEVERAL 5 INCH LIMBS DOWN.

1113 AM     TSTM WND DMG     2 W STEELEVILLE         38.01N  89.70W
05/08/2009                   RANDOLPH           IL   TRAINED SPOTTER

            TWO LARGE TREES BLOWN DOWN AT THE INTERSECTION OF IL
            ROUTE 4 AND IL ROUTE 150.

1115 AM     FLASH FLOOD      POTOSI                  37.94N  90.78W
05/08/2009                   WASHINGTON         MO   AMATEUR RADIO

            REPORTS OF 1 TO 2 FEET OVER WATER OVER MILL STREET IN
            POTOSI.

1129 AM     TORNADO          4 SE CALEDONIA          37.72N  90.72W
05/08/2009                   IRON               MO   LAW ENFORCEMENT

            TORNADO ON THE GROUND IN THE VICINITY OF THE
            INTERSECTION OF MISSOURI HIGHWAYS 32 AND 21 SLIGHTLY
            SOUTH OF THE WASHINGTON COUNTY LINE

1130 AM     TSTM WND DMG     6 N REDFORD             37.41N  90.90W
05/08/2009                   REYNOLDS           MO   TRAINED SPOTTER

            TREES DOWN EVERYWHERE.

1138 AM     TSTM WND DMG     LESTERVILLE             37.46N  90.83W
05/08/2009                   REYNOLDS           MO   TRAINED SPOTTER

            TREES DOWN THROUGHOUT TOWN.

1140 AM     FUNNEL CLOUD     2 W FARMINGTON          37.78N  90.46W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

1140 AM     TSTM WND DMG     5 S POTOSI              37.86N  90.78W
05/08/2009                   WASHINGTON         MO   AMATEUR RADIO

            TREES ACROSS BOTH LANES OF MISSOURI HIGHWAY 21.

1145 AM     TSTM WND GST     IRON MOUNTAIN           37.70N  90.64W
05/08/2009  M76 MPH          ST. FRANCOIS       MO   AMATEUR RADIO

            AT 1145 AM CDT AMATEUR RADIO OPERATOR REPORTED 76 MPH
            IN IRON MOUNTAIN

1145 AM     TSTM WND GST     5 N POTOSI              38.01N  90.78W
05/08/2009  E70 MPH          WASHINGTON         MO   AMATEUR RADIO

            SEVERAL TREES DOWN 5 MILES SOUTH OF POTOSI ON HIGHWAY
            21. TREES BLOCKING HIGHWAY 21. ROAD IS STILL CLOSED.

1145 AM     TSTM WND DMG     1 SE IRON MOUNTAIN      37.69N  90.63W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            WIRES AND TREES DOWN OVER THE ROADS WITHIN THE IRON
            MOUNTAIN LAKE RESORT.

1147 AM     FLASH FLOOD      2 N BONNE TERRE         37.95N  90.55W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            WATER OVER THE ROAD NORTH OF BONNE TERRE RESULTING IN
            ROAD CLOSURES BOTH NORTH AND SOUTH ALONG MISSOURI
            HIGHWAY 67

1150 AM     FUNNEL CLOUD     FARMINGTON              37.78N  90.43W
05/08/2009                   ST. FRANCOIS       MO   TRAINED SPOTTER

1150 AM     TSTM WND DMG     4 S ARCADIA             37.53N  90.63W
05/08/2009                   IRON               MO   AMATEUR RADIO

            ALONG HIGHWAY 21 RADIO TOWER KNOCKED DOWN.

1155 AM     TSTM WND DMG     1 E PARK HILLS          37.85N  90.51W
05/08/2009                   ST. FRANCOIS       MO   TRAINED SPOTTER

            AT INTERSECTION OF HIGHWAY 67 AND ROSENER ROAD ...
            POWER LINES DOWN.

1157 AM     TORNADO          3 W FARMINGTON          37.78N  90.48W
05/08/2009                   ST. FRANCOIS       MO   TRAINED SPOTTER

            TORNADO TOUCHED DOWN ON THE HILLSIDE TO THE WEST OF
            FARMINGTON ... DISTANCE ESTIMATED.

1159 AM     FLASH FLOOD      2 SSE POTOSI            37.91N  90.77W
05/08/2009                   WASHINGTON         MO   TRAINED SPOTTER

            FLOODING AROUND SPOTTERS HOME...2.62 INCHES OF RAIN SO
            FAR.

1159 AM     TSTM WND GST     4 W FARMINGTON          37.78N  90.50W
05/08/2009  E60 MPH          ST. FRANCOIS       MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN WEST SIDE OF STE FRANCOIS
            COUNTY MO

1200 PM     TSTM WND DMG     2 W DOE RUN             37.74N  90.54W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            TWO POWER POLES SNAPPED ALONG HIGHWAY W.

1202 PM     TSTM WND DMG     2 N FARMINGTON          37.81N  90.43W
05/08/2009                   ST. FRANCOIS       MO   TRAINED SPOTTER

            MULTIPLE TREES DOWN ESTIMATED AT 10 INCHES IN DIAMETER
            AT THE INTERSECTION OF CURRENT ROAD AND OLD HIGHWAY 67

1204 PM     TSTM WND DMG     DOE RUN                 37.74N  90.50W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            LARGE TREE UPROOTED IN DOE RUN ALONG HIGHWAY W.

1205 PM     TSTM WND DMG     FARMINGTON              37.78N  90.43W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            HALF A ROOF TORN OF A HOUSE AT INTERSECTION OF LIBERTY
            AND JEFFERSON.

1207 PM     TSTM WND GST     1 N PARK HILLS          37.86N  90.53W
05/08/2009  E60 MPH          ST. FRANCOIS       MO   AMATEUR RADIO

            TRACKOR TRAILER OVERTURNED 1 MILE NORTH OF PARK HILL ON
            HIGHWAY 67 SOUTHBOUND. HIGHWAY 67 IS BLOCKED SOUTHBOUND

1207 PM     TSTM WND DMG     IRONTON                 37.60N  90.64W
05/08/2009                   IRON               MO   BROADCAST MEDIA

            BROWN SHOE BUILDING SUSTAINED ROOF DAMAGE. ALSO 30 TO
            40 FEET TREES UPROOTED IN IRONTON.

1208 PM     TSTM WND DMG     PILOT KNOB              37.62N  90.64W
05/08/2009                   IRON               MO   TRAINED SPOTTER

            ESTIMATED STRAIGHT LINE WINDS GUSTING AT 50 TO 70 MPH
            BRINGING DOWN MULTIPLE TREES ESTIMATED AT 12 TO 15 INCH
            DIAMETER SIZE

1210 PM     TSTM WND GST     FREDERICKTOWN           37.56N  90.30W
05/08/2009  E70 MPH          MADISON            MO   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN IN AND AROUND THE
            FREDRICKTOWN AREA. SOME OF THE LARGE TREES FELL ON
            HOMES.

1210 PM     FLASH FLOOD      2 SE POTOSI             37.92N  90.76W
05/08/2009                   WASHINGTON         MO   TRAINED SPOTTER

            ONE TO TWO FEET OVER NEW DIGGENS ROAD

1210 PM     TSTM WND DMG     2 N FREDERICKTOWN       37.59N  90.30W
05/08/2009                   MADISON            MO   TRAINED SPOTTER

            VERY HIGH WINDS. ROOF BLOWN OFF OF BUILDING.

1210  PM     TSTM WND GST     FREDERICKTOWN           37.56N  90.30W
05/08/2009  E80 MPH          MADISON            MO   NEWSPAPER

            SEVERAL LARGE WINDOWS BLOWN OUT IN DOWNTOWN
            FREDRICKTOWN. MINOR ROOF DAMAGE ALSO IN TOWN FROM
            BULIDNINGS

1210 PM     TSTM WND DMG     FARMINGTON              37.78N  90.43W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            ROOF TORN OFF OF THE EL TAPATIO RESTAURANT.

1215 PM     FLASH FLOOD      POTOSI                  37.94N  90.78W
05/08/2009                   WASHINGTON         MO   AMATEUR RADIO

            4 FEET OF WATER OVER JEFFERSON STREET IN POTOIS MO

1215 PM     FLASH FLOOD      BISMARCK                37.77N  90.62W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            TRAIN TRACK UNDER TIES ARE WASHED AWAY IN THE BISMARCK
            AREA.

1215 PM     TSTM WND DMG     5 E FREDERICKTOWN       37.56N  90.21W
05/08/2009                   MADISON            MO   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY 72 AND HIGHWAY F ...
            SEVERAL HOUSES DAMAGED ALONG WITH TREES DOWN.

1220 PM     TSTM WND DMG     3 E KNOB LICK           37.68N  90.33W
05/08/2009                   ST. FRANCOIS       MO   TRAINED SPOTTER

            AT THE INTERSECTION OF HIGHWAY OO AND HIGHWAY T ...
            TREES DOWN CLOSING THE INTERSECTION.

1223 PM     FLASH FLOOD      3 ESE SPARTA            38.14N  89.66W
05/08/2009                   RANDOLPH           IL   TRAINED SPOTTER

            SEVERAL INCHES OF WATER OVER THE ROADS IN SPOTS IN
            RANDOLPH COUNTY.

1245 PM     TSTM WND GST     CHESTER                 37.92N  89.83W
05/08/2009  E60 MPH          RANDOLPH           IL   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN FROM CHESTER TO 5 MILES EAST
            OF CHESTER ILLINOIS SOUTHERN RANDOLPH

1250 PM     TSTM WND GST     3 SW ELLIS GROVE        37.98N  89.95W
05/08/2009  M55 MPH          RANDOLPH           IL   OTHER FEDERAL

            ROOF SHINGLES BLOWN OFF OBSERVATION TOWER KNOWN AS TRI
            LATERAL STATION AT KASKASKIA LOCK AND DAM. SEVERAL GUSTS
            BETWEEN 40 AND 50 MPH.

1257 PM     TSTM WND GST     CHESTER                 37.92N  89.83W
05/08/2009  E70 MPH          RANDOLPH           IL   LAW ENFORCEMENT

            SEVERAL TREES DOWN BETWEEN CHESTER IL AND ELLISVILLE IL
            IN RANDOLPH CO

0100 PM     HEAVY RAIN       2 NE FRENCH VILLAGE     37.99N  90.36W
05/08/2009  M3.55 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            GRAVEL WASHED OFF DRIVEWAY ALONG WITH DEBRIS ON
            NUMEROUS COUNTY ROADS DUE TO FLOODING. RAINFALL
            REPRESENTS THE TOTAL SINCE 10 AM.

0102 PM     TSTM WND GST     ROCKWOOD                37.84N  89.70W
05/08/2009  M57 MPH          RANDOLPH           IL   TRAINED SPOTTER

0103 PM     HEAVY RAIN       POTOSI                  37.94N  90.78W
05/08/2009  M2.73 INCH       WASHINGTON         MO   TRAINED SPOTTER

0109 PM     FLASH FLOOD      PARK HILLS              37.85N  90.53W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            WATER RESCUE OCCURRING IN PARK HILLS. TWO HOMES HAD
            WATER 8 FEET DEEP INTO THE BASEMENT.

0110 PM     FLASH FLOOD      2 NE CALEDONIA          37.78N  90.75W
05/08/2009                   WASHINGTON         MO   AMATEUR RADIO

            BIG RIVER OVERTOPPED ITS BANKS AND FLOODED THE ADJACENT
            MISSOURI HIGHWAY M.

0118 PM     TSTM WND DMG     2 SE FREDERICKTOWN      37.54N  90.27W
05/08/2009                   MADISON            MO   PUBLIC

            LADYS HOUSE WITH 3 OR 4 TREES (2 FT DIAMETER) DOWN AND
            ALL SHINGLES AND FACIA METAL BLOWN OFF THE ROOF. POWER
            IS ALSO OUT.

0149 PM     FLASH FLOOD      PARK HILLS              37.85N  90.53W
05/08/2009                   ST. FRANCOIS       MO   AMATEUR RADIO

            WATER RESCUE OCCURRING ON PRIME ROSE ROAD SOUTHWEST OF
            PARK HILL MO.

0214 PM     FLASH FLOOD      ST. MARY                37.88N  89.95W
05/08/2009                   STE. GENEVIEVE     MO   TRAINED SPOTTER

            4 TO 5 FEET OF WATER OVER THE ROAD AT OLD ST. MARY ROAD
            BY THE RAILROAD CROSSING

0222 PM     FLASH FLOOD      ST. MARY                37.88N  89.95W
05/08/2009                   STE. GENEVIEVE     MO   TRAINED SPOTTER

            SEVERAL INCHES OF WATER ACROSS HIGHWAY 61 AT THE NORTH
            END OF TOWN... SPOTTER SAYS WATER IS RISING QUICKLY

0345 PM     HEAVY RAIN       3 SW FESTUS             38.19N  90.44W
05/08/2009  M4.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            STORM TOTAL...OBSERVED STANDING WATER ON SOME ROADWAYS

0347 PM     HEAVY RAIN       5 SW POTOSI             37.88N  90.85W
05/08/2009  M2.64 INCH       WASHINGTON         MO   CO-OP OBSERVER

            STORM TOTAL

&&

EVENT NUMBER LSX0901833 LSX0901832 LSX0901834 LSX0901835 LSX0901836
LSX0901837 LSX0901838 LSX0901839 LSX0901841 LSX0901840 LSX0901892
LSX0901842 LSX0901844 LSX0901843 LSX0901845 LSX0901848 LSX0901846
LSX0901878 LSX0901860 LSX0901879 LSX0901847 LSX0901893 LSX0901894
LSX0901880 LSX0901885 LSX0901861 LSX0901868 LSX0901882 LSX0901881
LSX0901849 LSX0901883 LSX0901895 LSX0901851 LSX0901850 LSX0901852
LSX0901889 LSX0901853 LSX0901888 LSX0901884 LSX0901854 LSX0901855
LSX0901856 LSX0901858 LSX0901857 LSX0901859 LSX0901872 LSX0901887
LSX0901863 LSX0901874 LSX0901896 LSX0901897 LSX0901862 LSX0901873
LSX0901864 LSX0901865 LSX0901866 LSX0901869 LSX0901867 LSX0901870
LSX0901886 LSX0901871 LSX0901875 LSX0901876 LSX0901877 LSX0901890
LSX0901891

SIPPRELL
Local storm report, May 8, 5:10 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HEAVY RAIN       1 W RUMA                38.13N  90.02W
05/08/2009  M3.52 INCH       RANDOLPH           IL   TRAINED SPOTTER

            STORM TOTAL

&&

EVENT NUMBER LSX0901898

JP
Local storm report, May 8, 5:28 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT FRI MAY 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HEAVY RAIN       MODOC                   38.05N  90.04W
05/08/2009  M3.00 INCH       RANDOLPH           IL   TRAINED SPOTTER

            STORM TOTAL

&&

EVENT NUMBER LSX0901899

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:41 PM CDTRiver Flood WarningLSXCrawford38 hr
May 8, 8:41 PM CDTRiver Flood WarningLSXCrawford, Washington47 hr
May 8, 8:44 PM CDTRiver Flood WarningLSXJefferson71 hr
May 8, 9:39 PM CDTRiver Flood WarningLSXCallaway, Osage36 hr
May 9, 3:57 AM CDTRiver Flood WarningLSXReynolds16 hr
May 9, 8:53 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
May 9, 8:53 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
May 9, 8:53 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
May 9, 9:02 AM CDTRiver Flood WarningLSXFranklin72 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.